ravena_kade (ravena_kade) wrote in vaginapagina,
ravena_kade
ravena_kade
vaginapagina

Hair Loss and Birth Control

I have heard that some birth control can cause your hair to thin. My question is can it cause your hair to stop growing all together and not return? I have been on Junel Fe for about 4 years. I wear a wig because I have trichtotillomania (hair pulling) , but it has been under control for quite some time and the loss I am having is not do to anything I am doing. I was laid off a over a year ago and just before I left work I went and purchased a wig to hide my hair loss for job interviews. The thing is that I am not seeing any hair growth and the loss is now bad enough that I cannot go without my wig. I am on no other medication other than the Junel Fe. I am still unemployed and have no money to go to the doctors to start any long involved testing. I didn't know if I could go to the doctors and switch the birth control I am on. I need it to keep my cycle regular. Once I get a job and accrue time I do want to go to a doctor and figure it out, but I just didn't know if no hair growth was a side effect.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments